# SDR JJBA20130317006

- Difficulty date: March 17, 2013
- Submitted: March 21, 2013
- Operation: Air carrier
- Aircraft: N379PH
- Make and model: Dhav DHC8202
- Aircraft serial: 530
- Aircraft time: 28,443 hours, 39,443 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Condition: Inoperative
- Location: Nr 2
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING DESCENT THE CREW REPORTED THAT THE EMERGENCY LIGHTS WERE FLICKERING ON AND OFF.  THE GROUND MX CREW FOUND A PROBLEM WITH THE NR 2 AC GENERATOR AND CHANGED IT.   ALL OPS CHECK PRODUCED SATISFACTORY RESULTS.
